It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Spinal Cord Disorders Message Board


Spinal Cord Disorders Board Index


Hey guys,

Has anyone who had a rough gait after acdf (or posterior) for myelopathy, had a problem with their hips?

This has been going on since 3 or 4 months after surgery. Although we've ( me and my therapist ) worked long and hard on my gait problems, there hasn't been any improvement. I discussed this hip problem with both him and my Dr. but other than "take it easy when it acts up" it's never been addressed. My doc did say at one time my rough gait was likely the cause.

I'll be going in for revision on the neck 4-18. In my infinite wisdom I decided to taper off my meds because I wanted to see exactly what and where my symptoms were, and how severe, wanting to know what the new surgery helped, or didn't. I did this over about 3 weeks. I wasn't on alot of stuff, mind you. 60 mg baclofen for spasticity in my legs, 400 mg neurontin for pain, and lots of ibuprofen. The pain in my neck/shoulders/upper back increased dramatically, but the biggest problem is my right hip/thigh, it is freakin killin me. It's keeps moving and changing too. It goes from the top of my hip bone in the back, to my knee. I'm on the verge of calling the doc but thought I would throw it out here first so maybe I would have some insight before I talk to him.

I started taking the meds again a few days ago, slowly increasing, but the hip keeps getting worse. I alternated heat/ice last night for quite a while with little relief.

I've played with pain since I broke my back in 79, so I'm not a sissy about it.
This has been level 5-10 for 7 days voluntarily (sp?). I'm a little embarrassed about my little tough guy experiment now.

Any thoughts????

Take it slow...Mike





All times are GMT -7. The time now is 09:19 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!